# SDR AALA951923

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A30330398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT EXIT LIGHT AT RIGHT MID DOOR INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT EXIT CONNECTOR AT RIGHT MID CABIN DOOR CROSS AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
